can you get high with abilify, or seroquel?

Update:

I am prescribed to them... btw

6 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    No.

    Source(s): occupational hazard
    • Log in to reply to the answers
  • 1 decade ago

    na, you would get violently ill if you took too many. But it does make you feel slightly giddy, just by taking it on it's own (when prescribed). Don't anyone take it with out a prescription, though, I have no idea what it would do to a normal person.

    • Log in to reply to the answers
  • 1 decade ago

    I take abilify and I don't think so sweetie. Just take it as prescribed.

    • Log in to reply to the answers
  • 1 decade ago

    if u take to many seroquel you can go into an overdosed coma and never come out.. use your head just smoke some weed if u wanna get high

    • Log in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 1 decade ago

    nope

    • Log in to reply to the answers
  • 1 decade ago

    no. and you shouldnt!

    • Log in to reply to the answers
Still have questions? Get answers by asking now.